# SDR FDEA201403050448

- Difficulty date: March 5, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 9,722 hours, 5,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53813946200
- Condition: Cracked
- Location: Frame 49
- Part time: 9,722 hours, 5,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY FLOORBEAM CRACKED FRAME 49, BL 0-Y-450.  REMOVE AND REPLACED THE CRACKED FLOORBEAM IAW SRM51-40-21.
